Probability

[21] Finite dimensional estimation algebras with state dimension 3 and rank 2, I--linear structure of wong matrix

Ji Shi Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Optimization and Control Probability mathscidoc:1904.27003

SIAM J. Control. Optim., 55, (6), 4227-4246, 2017
[ Download ] [ 2019-04-18 11:28:07 uploaded by Stephenyau ] [ 214 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] New Classes of Finite Dimensional Filters with Non-Maximal Rank

Ji Shi Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Xiuqiong Chen Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Wenhui Dong Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Optimization and Control Probability mathscidoc:1904.27002

IEEE Control Systems Letters, 1, (2), 233-237, 2017.10
[ Download ] [ 2019-04-18 11:20:04 uploaded by Stephenyau ] [ 225 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Some Finite Dimensional Filters derived from the Structure Theorem for Five-dimensional Estimation Algebras

Wen-Lin Chiou Department of Mathematics, Fu-Jen University, Taipei, Taiwan Shaopu Lin Department of Mathematics, Fu-Jen University, Taipei, Taiwan Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Optimization and Control Probability mathscidoc:1904.27001

Asian J. Math., 19, (5), 793-810, 2015
[ Download ] [ 2019-04-18 11:12:47 uploaded by Stephenyau ] [ 178 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] An Lp theory of sparse graph convergence I: limits, sparse random graph models, and power law distributions

Christian Borgs Microsoft Research Jennifer T. Chayes Microsoft Research Henry Cohn Microsoft Research Yufei Zhao MIT

Combinatorics Probability mathscidoc:1904.06003

Transactions of the American Mathematical Society
[ Download ] [ 2019-04-11 12:19:11 uploaded by yufeizhao ] [ 249 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Upper tails and independence polynomials in random graphs

Bhaswar B. Bhattacharya University of Pennsylvania Shirshendu Ganguly UC Berkeley Eyal Lubetzky New York University Yufei Zhao MIT

Combinatorics Probability mathscidoc:1904.06002

Advances in Mathematics, 319, 313-347, 2017
[ Download ] [ 2019-04-11 12:05:01 uploaded by yufeizhao ] [ 287 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[26] Global and local multiple SLEs for $\kappa\le 4$ and connection probabilities for level lines of GFF

Eveliina Peltola Geneva University Hao Wu Tsinghua Univeristy

Probability mathscidoc:1903.28001

Comm. Math. Phys. , 366, 2019.3
[ Download ] [ 2019-03-20 09:28:43 uploaded by haowu ] [ 353 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[27] Ergodic measures on spaces of infinite matrices over non-Archimedean locally compact fields

Alexander I. Bufetov Aix-Marseille Universite, Centrale Marseille, CNRS; Steklov Institute of Mathematics; Institute for Information Transmission Problems; National Research University Higher School of Economics Yanqi Qiu CNRS, Institut de Mathematiques de Toulouse, Universite Paul Sabatier; Institute of Mathematics and Hua Loo-Keng Key Laboratory of Mathematics, AMSS, Chinese Academy of Sciences

Probability Representation Theory mathscidoc:1810.28001

Distinguished Paper Award in 2018

Compositio Mathematica, 153, 2482-2533, 2017
[ Download ] [ 2018-10-29 19:18:42 uploaded by yanqiqiu ] [ 351 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[28] Random band matrices in the delocalized phase, II: Generalized resolvent estimates

Paul Bourgade Courant Institute Fan Yang University of California, Los Angeles Horng-Tzer Yau Harvard University Jun Yin University of California, Los Angeles

Mathematical Physics Probability mathscidoc:1808.22001

2018.7
[ Download ] [ 2018-08-22 22:39:32 uploaded by yangf75 ] [ 305 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[29] Random band matrices in the delocalized phase, III: Averaging fluctuations

Fan Yang Department of Statistics, University of Pennsylvania Jun Yin Department of Mathematics, University of California, Los Angeles

Probability mathscidoc:1808.28001

2018.7
[ Download ] [ 2018-08-22 22:33:35 uploaded by yangf75 ] [ 328 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[30] Genealogies in expanding populations

Wai Tong Fan University of North Carolina at Chapel Hill

Probability mathscidoc:1806.28003

Annals of applied probability, 26, (6), 2016
[ Download ] [ 2018-06-19 02:55:21 uploaded by louisfan ] [ 352 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved